Non-parametric regression approach for model checking on the two-phase regression problem

Azari, A. S., Tsai, Chih-Ling . Journal of Applied Statistics 1994. 21 :597-606

Locate this article in:

Bibtex

@article{CIS-119845,
  Author = {Azari, A. S. and Tsai, Chih-Ling},
  Title = {Non-parametric regression approach for model checking on the two-phase regression problem},
  Journal = {Journal of Applied Statistics},
  Volume = {21},
  Year = {1994},
  Pages = {597--606},
  Keywords = {Goodness-of-fit}
}

Similar articles